On relations of coefficient conditions

Research output: Contribution to journalArticle

Abstract

We analyze the relations of three coefficient conditions of different type implying one by one the absolute convergence of the Haar series. Furthermore we give a sharp condition which guaranties the equivalence of these coefficient conditions.

Original languageEnglish
Pages (from-to)1-6
Number of pages6
JournalJournal of Inequalities in Pure and Applied Mathematics
Volume5
Issue number4
Publication statusPublished - Oct 20 2004

Fingerprint

Coefficient
Absolute convergence
Equivalence
Series

Keywords

  • Absolute convergence
  • Equivalence of coefficient conditions
  • Haar series

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

On relations of coefficient conditions. / Leindler, L.

In: Journal of Inequalities in Pure and Applied Mathematics, Vol. 5, No. 4, 20.10.2004, p. 1-6.

Research output: Contribution to journalArticle

@article{8154851278fe435c9556493b36859345,
title = "On relations of coefficient conditions",
abstract = "We analyze the relations of three coefficient conditions of different type implying one by one the absolute convergence of the Haar series. Furthermore we give a sharp condition which guaranties the equivalence of these coefficient conditions.",
keywords = "Absolute convergence, Equivalence of coefficient conditions, Haar series",
author = "L. Leindler",
year = "2004",
month = "10",
day = "20",
language = "English",
volume = "5",
pages = "1--6",
journal = "Journal of Inequalities in Pure and Applied Mathematics",
issn = "1443-5756",
publisher = "Victoria University of Technology",
number = "4",

}

TY - JOUR

T1 - On relations of coefficient conditions

AU - Leindler, L.

PY - 2004/10/20

Y1 - 2004/10/20

N2 - We analyze the relations of three coefficient conditions of different type implying one by one the absolute convergence of the Haar series. Furthermore we give a sharp condition which guaranties the equivalence of these coefficient conditions.

AB - We analyze the relations of three coefficient conditions of different type implying one by one the absolute convergence of the Haar series. Furthermore we give a sharp condition which guaranties the equivalence of these coefficient conditions.

KW - Absolute convergence

KW - Equivalence of coefficient conditions

KW - Haar series

UR - http://www.scopus.com/inward/record.url?scp=10344247129&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=10344247129&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:10344247129

VL - 5

SP - 1

EP - 6

JO - Journal of Inequalities in Pure and Applied Mathematics

JF - Journal of Inequalities in Pure and Applied Mathematics

SN - 1443-5756

IS - 4

ER -